CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
somegraphswhichhaveascendingsubgraphdecomposition 期刊论文
actamathematicaeapplicataesinica, 1999, 卷号: 15, 期号: 4, 页码: 396
Authors:  Su YM(苏永美);  Zhuo XJ(卓新建);  Ma KJ(马克杰)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
theascendingsubgraphdecompositionofknh2n1 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 4, 页码: 356
Authors:  Zhang Yuzhong;  Ma Kejie
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10